Almost Horospherical Subalgebras of Semisimple Lie Algebras
Journal of Lie theory, Tome 17 (2007) no. 1, pp. 91-98
Cet article a éte moissonné depuis la source Heldermann Verlag
\def\g{{\frak g}}\def\h{{\frak h}} It is well known that the maximal subalgebras of a semisimple Lie algebra $\g$ are certain semisimple subalgebras and the maximal parabolic subalgebras. This paper provides a classification of subalgebras $\h\subset\g$ such that every subalgebra strictly containing $\h$ is horospherical, i.e., contains a maximal unipotent subalgebra of $\g$.
Classification :
17B45
Mots-clés : Lie algebras, parabolic induction
Mots-clés : Lie algebras, parabolic induction
@article{JLT_2007_17_1_JLT_2007_17_1_a5,
author = {A. V. Smirnov },
title = {Almost {Horospherical} {Subalgebras} of {Semisimple} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {91--98},
year = {2007},
volume = {17},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2007_17_1_JLT_2007_17_1_a5/}
}
A. V. Smirnov . Almost Horospherical Subalgebras of Semisimple Lie Algebras. Journal of Lie theory, Tome 17 (2007) no. 1, pp. 91-98. http://geodesic.mathdoc.fr/item/JLT_2007_17_1_JLT_2007_17_1_a5/